# SDR USA2004F00002

- Difficulty date: February 29, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTS AT SEAT ROWS 6 THROUGH 9 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY AND THE BATTERY PACK (PN 20131A).  OPERATIONAL CHECK GOOD.
